# SDR AALA202404093452

- Difficulty date: March 21, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 56,733 hours, 38,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5348004320400
- Condition: Corroded
- Location: Bs 67-70 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION LOWER SILL REPAIR ANGLE BETWEEN FR 67 AND FR 70 AT S23L. REPLACED REPAIR ANGLE PER SRM 53-41-14-300-001.
